# SDR HNAA2024070500511

- Difficulty date: May 24, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E039702 NO REPAIR INFO FOUND FOR RUDDER II LH SKIN DOUBLER AT NUTPLATE HOLE ABOVE PANEL 327CL.  ACCOMPLISHED REPAIR ON RUDDER II LH SKIN AT NUTPLATE HOLE ABOVE PANEL 327CL IAW PIEDMONT EO1-55-24-0396 AND ETD2018-145-015492.
